MAUDE Adverse Event Report: CAREFUSION ALARIS PCA MICROBORE SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS PCA MICROBORE SET; SET, EXTENSION, INTRAVASCULAR
Model Number 30853
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that a patient was on a pca pump.The physician's assistant notified the rn that the pca pump tubing was leaking onto the floor.The rn assessed the tubing line and found that there was a small leak in the tubing.The tubing was removed.There was no delay, patient harm or death reported.
 
Additional Manufacturer Narrative
The customer¿s report that there was a small leak in the tubing was confirmed due to a slice/cut in the tubing.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection observed a cut/slice on the tubing on the proximal tubing below the anti-siphon.The cut extended almost completely across the tubing.Liquid leaked from the cut that extended diagonally almost completely across the tubing.No other damages or anomalies were observed throughout the set.Functional testing was performed and the set leaked from the tubing cut that was observed during visual inspection.No other leaks were observed throughout the set.The root cause of the cut was not identified.
 
Event or Problem Description
It was reported that a patient was on a pca pump.The physician's assistant notified the nurse that the pca pump tubing was leaking onto the floor.The nurse assessed the tubing line and found that there was a small leak in the tubing.The tubing was removed.It was further confirmed during follow up, that there was no delay in treatment nor any patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
B3 - correction to date of event.
 
Event or Problem Description

Brand Name
ALARIS PCA MICROBORE SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9371757
Report Number9616066-2019-03459
Device Sequence Number14130406
Product Code FPA
UDI-Device Identifier10885403273995
UDI-Public10885403273995
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30853
Device Catalogue Number30853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/20/2020
03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1